Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2004, Volume 76, Issue 1, Pages 97–110
DOI: https://doi.org/10.4213/mzm92
(Mi mzm92)
 

This article is cited in 18 scientific papers (total in 18 papers)

Riesz Bases of Eigenfunctions of an Integral Operator with a Variable Limit of Integration

V. P. Kurdyumov, A. P. Khromov

Saratov State University named after N. G. Chernyshevsky
References:
Abstract: We prove a theorem on the Riesz basis property in the space L2[0,1] of the eigenfunctions and associated functions of an integral operator whose kernel possesses a derivative discontinuous on the line t=1x.
Received: 25.11.2002
Revised: 03.11.2003
English version:
Mathematical Notes, 2004, Volume 76, Issue 1, Pages 90–102
DOI: https://doi.org/10.1023/B:MATN.0000036745.53704.08
Bibliographic databases:
UDC: 517.984
Language: Russian
Citation: V. P. Kurdyumov, A. P. Khromov, “Riesz Bases of Eigenfunctions of an Integral Operator with a Variable Limit of Integration”, Mat. Zametki, 76:1 (2004), 97–110; Math. Notes, 76:1 (2004), 90–102
Citation in format AMSBIB
\Bibitem{KurKhr04}
\by V.~P.~Kurdyumov, A.~P.~Khromov
\paper Riesz Bases of Eigenfunctions of an Integral Operator with a~Variable Limit of Integration
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 97--110
\mathnet{http://mi.mathnet.ru/mzm92}
\crossref{https://doi.org/10.4213/mzm92}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2099846}
\zmath{https://zbmath.org/?q=an:1063.45001}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 90--102
\crossref{https://doi.org/10.1023/B:MATN.0000036745.53704.08}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000223760500010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043075512}
Linking options:
  • https://www.mathnet.ru/eng/mzm92
  • https://doi.org/10.4213/mzm92
  • https://www.mathnet.ru/eng/mzm/v76/i1/p97
  • This publication is cited in the following 18 articles:
    1. M. Sh. Burlutskaya, “Some properties of functional-differential operators with involution ν(x)=1x and their applications”, Russian Math. (Iz. VUZ), 65:5 (2021), 69–76  mathnet  crossref  crossref  isi
    2. V. P. Kurdyumov, “O bazisakh Rissa iz sobstvennykh funktsii differentsialnogo operatora vtorogo poryadka s involyutsiei i integralnymi kraevymi usloviyami”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 15:4 (2015), 392–405  mathnet  crossref  elib
    3. V. P. Kurdyumov, A. P. Khromov, “Bazisy Rissa iz sobstvennykh i prisoedinennykh funktsii integralnykh operatorov s razryvnymi yadrami, soderzhaschimi involyutsiyu”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 14:4(2) (2014), 558–569  mathnet  crossref  elib
    4. V. P. Kurdyumov, A. P. Khromov, “Riesz bases of eigenfunctions of integral operators with kernels discontinuous on the diagonals”, Izv. Math., 76:6 (2012), 1175–1189  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. M. Sh. Burlutskaya, V. V. Kornev, A. P. Khromov, “Sistema Diraka s nedifferentsiruemym potentsialom i periodicheskimi kraevymi usloviyami”, Zh. vychisl. matem. i matem. fiz., 52:9 (2012), 1621–1632  mathnet
    6. Kurdyumov V.P. Khromov A.P., “On Riesz Bases of Eigenfunctions of Integral Operators with Kernels Discontinuous on Diagonals”, Dokl. Math., 84:1 (2011), 548–550  crossref  mathscinet  zmath  isi  elib  elib  scopus
    7. V. P. Kurdyumov, A. P. Khromov, “The Riesz bases consisting of eigen and associated functions for a functional differential operator with variable structure”, Russian Math. (Iz. VUZ), 54:2 (2010), 33–45  mathnet  crossref  mathscinet  zmath  elib
    8. M. Sh. Burlutskaya, “On Riesz bases of root functions for a class of functional-differential operators on a graph”, Differ. Equ., 45:6 (2009), 779–788  crossref  mathscinet  zmath  isi  elib  elib  scopus
    9. V. P. Kurdyumov, “O bazisakh Rissa iz sobstvennykh funktsii integralnykh operatorov s yadrami, razryvnymi na lomanykh liniyakh”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 9:4(1) (2009), 28–35  mathnet  crossref  elib
    10. Djakov P., Mityagin B., “Bari-Markus Property for Riesz Projections of Hill Operators with Singular Potentials”: Meise, R, Functional Analysis and Complex Analysis, Contemporary Mathematics, 481, eds. Aytuna A., Terzioglu T., Vogt D., Amer Mathematical Soc, 2009, 59–80  crossref  mathscinet  zmath  isi
    11. A. P. Khromov, L. P. Kuvardina, “On the equiconvergence of expansions in eigen- and associated functions of an integral operator with involution”, Russian Math. (Iz. VUZ), 52:5 (2008), 58–66  mathnet  crossref  mathscinet  zmath  elib
    12. V. V. Kornev, A. P. Khromov, “Operator integration with an involution in the upper limit of integration”, Dokl. Math., 78:2 (2008), 733–736  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    13. V. P. Kurdyumov, A. P. Khromov, “Riesz bases formed by root functions of a functional-differential equation with a reflection operator”, Differ. Equ., 44:2 (2008), 203–212  crossref  mathscinet  zmath  isi  elib  elib  scopus
    14. V. V. Kornev, A. P. Khromov, “Operator integrirovaniya s involyutsiei, imeyuschei stepennuyu osobennost”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 8:4 (2008), 18–33  mathnet  crossref  elib
    15. M. Sh. Burlutskaya, A. P. Khromov, “On the equiconvergence of eigenfunction expansions for a first-order functional-differential operator on a cycle-containing graph with two edges”, Differ. Equ., 43:12 (2007), 1638–1647  crossref  mathscinet  zmath  isi  elib  scopus
    16. M. Sh. Burlutskaya, A. P. Khromov, “O skhodimosti srednikh Rissa razlozhenii po sobstvennym funktsiyam funktsionalno-differentsialnogo operatora na grafe-tsikle”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 7:1 (2007), 3–8  mathnet  crossref
    17. V. P. Kurdyumov, A. P. Khromov, “O bazisakh Rissa iz sobstvennykh i prisoedinennykh funktsii funktsionalno-differentsialnogo operatora peremennoi struktury”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 7:2 (2007), 20–25  mathnet  crossref
    18. A. P. Khromov, “Integral operators with kernels that are discontinuous on broken lines”, Sb. Math., 197:11 (2006), 1669–1696  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:769
    Full-text PDF :311
    References:97
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025